# SDR SWIA201437746

- Difficulty date: February 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 30,666 hours, 25,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409 + 128 VERTICAL STIFFENER ON RT SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .3" IN LENGTH 90 PERCENT FSH.  C-CHECK.  R & R STIFFENER IAW REO.
